Alert archive / Kansas / Wind Advisories in 2008

Wind Advisory 30, NWS Wichita, KS

June 7, 200826 counties in Kansas

NWS Wichita, KS issued this wind advisory at Jun 7, 2008, 4:04 AM CDT for 26 counties in Kansas. It took effect at Jun 7, 2008, 9:00 AM CDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2008, 4:04 AM CDT (09:04 UTC)
In effect from
Jun 7, 2008, 9:00 AM CDT
Expired
Jun 8, 2008, 3:30 AM CDT
In force
19 hr
Issued by
NWS Wichita, KS
All 26 counties

Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS

The radar

The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 9.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2911 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2911 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1411 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.8
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KICT 070904
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
404 AM CDT SAT JUN 7 2008

...STRONG SOUTHERLY WINDS TO WHIP ACROSS CENTRAL...SOUTH-CENTRAL
AND SOUTHEAST KANSAS TODAY...

.LOW PRESSURE STRENGTHENING ALONG THE COLORADO KANSAS BORDER WILL
INDUCE SOUTH WINDS TO REACH 25 TO 35 MPH ACROSS THE REGION TODAY
WITH GUSTS AROUND 40 MPH LIKELY.

KSZ032-033-047>053-067>072-082-083-091>096-098>100-071715-
/O.NEW.KICT.WI.Y.0030.080607T1400Z-080608T0100Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...
FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
404 AM CDT SAT JUN 7 2008

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY
WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING.

SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS AROUND 40 MPH...ARE LIKELY
ACROSS ADVISORY AREA TODAY. THE WINDS WILL GRADUALLY DIMINISH THIS
EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND OR
GUSTS OF 45 TO 57 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE 
DRIVING DIFFICULT...ESPECIALLY ON EAST WEST ORIENTED HIGHWAYS SUCH
AS I-70 AND FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ES
4 follow-up statements
000 
WWUS73 KICT 071444
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
944 AM CDT SAT JUN 7 2008

...STRONG SOUTH WINDS WILL CONTINUE THROUGH THE EARLY EVENING...


KSZ032-033-047>053-067>072-082-083-091>096-098>100-072245-
/O.CON.KICT.WI.Y.0030.000000T0000Z-080608T0100Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...
FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
944 AM CDT SAT JUN 7 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS AROUND 45 MPH...WILL
CONTINUE ACROSS THE AREA THROUGH THE AFTERNOON AND INTO THE EARLY
EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND OR
GUSTS OF 45 TO 57 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY ON EAST WEST ORIENTED HIGHWAYS
SUCH AS I-70...AND FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KED/ES
000 
WWUS73 KICT 072000
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
300 PM CDT SAT JUN 7 2008

...STRONG SOUTH WINDS WILL CONTINUE THROUGH THE EARLY EVENING...

KSZ070>072-094>096-098>100-080200-
/O.EXT.KICT.WI.Y.0030.000000T0000Z-080608T0200Z/
GREENWOOD-WOODSON-ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
INCLUDING THE CITIES OF...EUREKA...YATES CENTER...IOLA...HOWARD...
FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
300 PM CDT SAT JUN 7 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS AROUND 45 MPH...WILL
CONTINUE ACROSS THE AREA THROUGH THE AFTERNOON AND INTO THE EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND OR
GUSTS OF 45 TO 57 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY ON EAST WEST ORIENTED HIGHWAYS
SUCH AS I-70...AND FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KSZ032-033-047>053-067>069-082-083-091>093-080400-
/O.EXT.KICT.WI.Y.0030.000000T0000Z-080608T2100Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...WINFIELD...
ARKANSAS CITY
300 PM CDT SAT JUN 7 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT SUNDAY. 

SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS AROUND 45 MPH...WILL
CONTINUE ACROSS THE AREA THROUGH THE SUNDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND OR
GUSTS OF 45 TO 57 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY ON EAST WEST ORIENTED HIGHWAYS
SUCH AS I-70...AND FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KRC
000 
WWUS73 KICT 080156
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
856 PM CDT SAT JUN 7 2008


KSZ070>072-094>096-098>100-080300-
/O.CAN.KICT.WI.Y.0030.000000T0000Z-080608T0200Z/
GREENWOOD-WOODSON-ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
INCLUDING THE CITIES OF...EUREKA...YATES CENTER...IOLA...HOWARD...
FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
856 PM CDT SAT JUN 7 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND
ADVISORY. 

SOUTH WINDS WILL REMAIN GUSTY OVERNIGHT BUT ARE EXPECTED TO REMAIN BELOW
30 MPH...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. 

$$

KSZ032-033-047>050-080300-
/O.CAN.KICT.WI.Y.0030.000000T0000Z-080608T2100Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS
856 PM CDT SAT JUN 7 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND
ADVISORY. 

SOUTH WINDS WILL REMAIN GUSTY OVERNIGHT BUT ARE EXPECTED TO REMAIN BELOW
30 MPH...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. 

$$

KSZ051>053-067>069-082-083-091>093-081000-
/O.EXT.KICT.WI.Y.0030.080608T1400Z-080608T2100Z/
MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-
INCLUDING THE CITIES OF...MCPHERSON...MARION...COTTONWOOD FALLS...
HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...
ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY
856 PM CDT SAT JUN 7 2008

...WIND ADVISORY NOW IN EFFECT FROM 9 AM TO 4 PM CDT SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM TO 4 PM CDT SUNDAY. 

SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS AROUND 45 MPH...WILL
POSSIBLE ACROSS THE AREA THROUGH SUNDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND OR
GUSTS OF 45 TO 57 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY ON EAST WEST ORIENTED HIGHWAYS
SUCH AS I-70...AND FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JAKUB
000 
WWUS73 KICT 080830
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
330 AM CDT SUN JUN 8 2008

...SOUTH WINDS TO REMAIN BELOW ADVISORY CRITERIA TODAY...

KSZ051>053-067>069-082-083-091>093-080930-
/O.CAN.KICT.WI.Y.0030.080608T1400Z-080608T2100Z/
MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-
INCLUDING THE CITIES OF...MCPHERSON...MARION...COTTONWOOD FALLS...
HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...KINGMAN...WICHITA...
ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY
330 AM CDT SUN JUN 8 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND
ADVISORY. 

WITH SOUTH WINDS OF ONLY 20 TO 30 MPH FORECAST ACROSS SOUTH-CENTRAL
AND PART OF CENTRAL KANSAS TODAY...THE WIND ADVISORY HAS BEEN
CANCELLED.

$$

ES

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Jun 7, 3:53 AM CDT, 11 minutes earlier.

Area forecast discussion, Jun 7, 3:53 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
353 AM CDT SAT JUN 7 2008

.DISCUSSION...

.SYNOPSIS...
MID-UPR DECK TROF GRADUALLY DEEPENING OVER NRN/CENTRAL ROCKIES TO INDUCE
CONTINUED STRENGTHENING OF SFC LOW SITUATED ALONG CO/KS BORDER TODAY.
THISLL INDUCE WARM FRONT...ABOUT TO CROSS KS/NEBRASKA BORDER AT 3 AM...
TO CONTINUE NWD SURGE ENABLING MOISTURE-LADEN SLY FLOW TO INCREASE OVER
ALL OF KICT COUNTRY THIS MORNING. WIND ADVISORY CRITERIA TO BE ACHIEVED
ALL AREAS MID-LATE MORNING...ESPECIALLY IN C & SC KS. AS AFORE-MENTIONED
MID-UPR TROF CONTINUES ITS EWD TREK ACROSS ROCKIES WARM FRONT STALLS...
THEN TRANSITIONS INTO COLD FRONT THATLL MOVE SLOWLY SE ACROSS C KS SUN.
WITH MID-UPR TROF LIFTING E/NE ACROSS NRN PLAINS COLD FRONT TO MAKE
LIMITED SE PROGRESS SUN & MON WITH BOUNDARY CONCEIVABLY STALLING ACROSS
OK MON.

TODAY & TONIGHT:
WINDY & HOT WEATHER SLATED ALL AREAS WITH WIND ADVISORY TO BE IN EFFECT
FROM 9AM-8PM. WITH WARM FRONT STALLING ACROSS SRN NEBRASKA TSRA CHANCES
TO THEREFORE TARGET AREAS NW & N OF CWA. WITH WARM FRONT TRANSITIONING
INTO COLD VARIANT LATER TONIGHT...HAVE ASSIGNED 20% POPS (TSRA) TO C KS
WHERE NO DOUBT CLOSER TO APPROACHING BOUNDARY.

SUNDAY & SUNDAY NIGHT:
CONVECTIVE POTENTIAL INCREASES MARKEDLY AS COLD FRONT SAGS SE ACROSS C
KS SUNDAY & INTO SC & SE KS SUNDAY NIGHT. DEEP-LAYER DIRECTIONAL SHEAR
COUPLED WITH STEEPENING MID-LEVEL LAPSE RATES TO BE SUPPORTIVE OF SUPER
CELLS WITH LARGE HAIL THE PRIMARY THREAT. WITH THE DECELERATING COLD
FRONT IN IMMEDIATE VICINITY PROMOTING INCREASED 0-1KM HELICITY...A FEW
TORNADOES ARE CERTAINLY POSSIBLE LATE SUNDAY AFTERNOON AND EVENING...
ESPECIALLY OVER SC & SE KS WHERE CLOSER TO THE STALLING FRONT. WITH MID
UPR FLOW NEARLY PARALLELING THE NEARLY STALLED FRONT...AND WITH PLENTY
OF ULTRA-HIGH OCTANE FUEL WITH WHICH TO INTERACT...FLOODING BECOMES A
MAJOR CONCERN...ESPECIALLY OVER SC & SE KS...FROM LATE SUNDAY NIGHT THRU
MON MORNING. NO DOUBT...THESE WILL BE VERY ACTIVE PERIODS.

NEXT WEEK:
THE LEGITIMATE SHOT AT CONVECTION SHOULD OCCUR WED NIGHT WHEN AN INTENSE
MID-UPR LOW DRIFTS E ACROSS THE NRN ROCKIES THATLL INDUCE ANOTHER COLD
FRONT TO MOVE SLOWLY SE ACROSS C KS. WITH THE FRONT PROGGED TO MAKE SLOW
SE PROGRESS THE LATTER HALF OF NEXT WEEK...AM PICTURING A SITUATION
SIMILAR TO THIS SUNDAY AFTERNOON & NIGHT...I.E. A PROLONGED CONVECTIVELY
ACTIVE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    90  74  84  65 /   0   0  40  90
HUTCHINSON      91  75  84  65 /   0  10  40  90
NEWTON          90  75  84  65 /   0  10  40  90
ELDORADO        89  74  84  65 /   0   0  40  90
WINFIELD-KWLD   90  75  85  65 /   0   0  30  80
RUSSELL         93  72  80  65 /  10  20  50  80
GREAT BEND      93  73  81  65 /  10  20  40  80
SALINA          91  75  84  65 /  10  20  50  80
MCPHERSON       91  75  84  65 /   0  10  50  90
COFFEYVILLE     89  75  87  72 /   0   0  20  80
CHANUTE         89  75  87  67 /   0   0  30  80
IOLA            89  75  87  66 /   0   0  30  80
PARSONS-KPPF    89  75  87  69 /   0   0  30  80

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING
FOR KSZ032-033-047>053-067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Jun 6, 10:49 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1049 PM CDT FRI JUN 6 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-080400-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1049 PM CDT FRI JUN 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS DEVELOPING ACROSS THE
AREA OVERNIGHT. NO SEVERE THUNDERSTORMS ARE ANTICIPATED...ALTHOUGH
SOME SMALL HAIL IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SUSTAINED WINDS WILL BE NEAR 30 MPH AND GUSTS AROUND 40 MPH OVER
CENTRAL AND MUCH OF SOUTH CENTRAL KANSAS ON SATURDAY.

THUNDERSTORMS WILL DEVELOP OVER CENTRAL KANSAS LATE SATURDAY
AFTERNOON AND INTO THE EVENING ALONG A WARM FRONT. SOME OF THESE
COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WIND.

A COLD FRONT WILL MOVE INTO THE AREA SUNDAY AND STALL OVERNIGHT.
THUNDERSTORMS WILL ACCOMPANY THE FRONT IN THE AFTERNOON AND
EVENING. A FEW OF THESE COULD BE SEVERE WITH LARGE HAIL...DAMAGING
WIND...AND ISOLATED TORNADOES.

OVERNIGHT SUNDAY...THESE STORMS ARE EXPECTED TO EVOLVE INTO A
LARGE COMPLEX...PRODUCING A TORRENTIAL AMOUNT OF RAIN OVERNIGHT.
FLOODING AT THIS TIME CERTAINLY LOOKS POSSIBLE ACROSS MUCH OF THE
AREA.

THE FRONT WILL REMAIN ACROSS THE AREA MONDAY...WITH THUNDERSTORMS
DEVELOPING ALONG IT IN THE LATE AFTERNOON AND EARLY
EVENING. SOME OF THESE COULD BE SEVERE WITH LARGE HAIL AND
DAMAGING WIND.

ON WEDNESDAY...A DRYLINE WILL MOVE OFF THE HIGH PLAINS INTO
CENTRAL KANSAS. THUNDERSTORMS ARE POSSIBLE ALONG AND EAST OF THE
DRYLINE. ANY STORMS THAT DO DEVELOP WILL HAVE THE CAPABILITY TO BE
SEVERE WITH LARGE HAIL...DAMAGING WIND...AND TORNADOES.

ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA THURSDAY.
ANOTHER ROUND OF SEVERE WEATHER IS POSSIBLE WITH LARGE
HAIL...DAMAGING WIND...AND ISOLATED TORNADOES.

WITH THE CONTINUED ACTIVE WEATHER...PERSONS ARE ENCOURAGED TO
CONTINUE TO MONITOR LATER WEATHER FORECASTS AND STAY ABREAST OF THE
PARTICULAR SEVERE WEATHER THREATS OVER THE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT...BUT MAY BE
NEEDED OVER THE WEEKEND.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

HOWERTON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 2:58 PM CDTFlash Flood WatchICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more46 hr

Nearby

Wind Advisories in Kansas, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.